I keep getting woozy spells .
Call your doctor @firemonkey.
It could be nothing,
It could be something severe.
You need exercise mate.
Personally I would stop browsing the net then if it was making me feel that way.
I’m thinking it might be sleep related…
I’m doing some basic exercises the physio gave me.
Have you not been sleeping well?
About 4-5 hours a night average overall for the last 10 days or so, but better the last couple of days .
Hello @firemonkey, please do two things. 1) Check out the meds you’re taking to see if they cause “wooziness” symptoms and 2) go to your doctor to discuss and get your blood pressure checked. Don’t ignore this. My brother felt woozy two weekends ago at a family BBQ then fell off his chair and lost consciousness. He was rushed to the hospital in an ambulance. It turned out 1) he had a series of mini strokes and a seizure and 2) the meds he is on can cause that. Please don’t ignore your symptoms. Make sure you tell family or friends too. Best of luck!
When is the last time you had your blood pressure checked? I would go to the gp incase it is something that needs to be looked at.
It could be many things, better call your Dr or 911. High blood pressure meds can cause dizziness, I once took double dose by error, I couldn’t walk without laying on walls, I felt I was going to fall.
I think my blood pressure was too low.
My blood pressure living here has been better than it was in Essex. 110-120 here , and was early 120s to early 130s in Essex. I’ve looked and t it seems computer usage can cause it .
Feeling a little woozy is not an emergency but I would keep an eye on it.
If it continues then I would contact your doctor.
I have had the dizziness, and difficulty focusing my eyes when I first go on the laptop.
I’ll feel woozy from time to time but I’m diabetic and suffer from high blood pressure.
I guess I’ll feel a little dizzy from time to time because of low blood sugar and high blood pressure meds.
Could also be my psych meds.
pinch the nail bed on your finger until the red color goes away and it turns whit. then release, if it takes more than 2 seconds, its dehydration
I have ongoing problems with that . Usually it results in dry mouth headache and nausea . It’s due to problems with interoception
Its natural to lose your interoception of your thirst reflex as you age. The potency of stimulation fades proportionally to each decade of life. My favorite remedy which is primarially used on heat stroke victims is 1 full cup h2o, 1 lemon wedge, 1tsp NaCl, 1 tblspoon C6H12O6. and when you supplement with Mg, Ca, K and Zn you achieve a desired effect within the first 30min equivelently to say that of getting a liter of IV fluid. I would simply set reminders/alarms on your phone to ensure you spend the right amount of effort/time hydrating yourself each day based on your selected activities of course.
Afterall, thirst is a latter sign of dehydration
It’s been an issue for many years + difficulty knowing when I’m full up.